# SDR UPS09B54281

- Difficulty date: January 5, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N573UP
- Make and model: Boeing 747-400
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Nose Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: N/A NOSE CARGO DOOR SKIN DENT, STA 200 BETWEEN STR 39L AND 41L. D386883, CLASSIFIED AS MAJOR REPAIR. OPENED NR 226373 THRU NR 226377. ACCOMPLISHED NR 226373-226374 IAW EO 5230-30878-B. DEFERRAL REMAINS OPEN, TIME LIMITED FOR 12 MONTHS IN PARA 6.B.
